# SDR A6WA2019070346684

- Difficulty date: June 18, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,497 hours, 36,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31133102
- Condition: Corroded
- Location: Fuselage
- Part time: 38,497 hours, 36,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL IS CORRODED BETWEEN F.S.559+80 TO F.S.559+96.
